Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just woke up this morning, and from last night, my little red spots have dissappeared by like 80%! Well last night I was crying for like 4 hrs and my red spots looked the worst I've ever seen them, and then I wake up this morning with like new skin! I even went out to get a smoothie this morning with no makeup and got a compliment on how pretty my face looked.

Im so happy because I didn't think it was working that well, but then I wake up one morning and suddenly see a drastic improvement! Has this happened to anyone else, just like all the sudden see a difference? And I was told by a lot of people that Accutane wouldn't do anything for little red spots (which I guess are really just inflamation) but it has!

wow! accutane is fun eusa_dance.gif

Share this post


Link to post
Share on other sites

great news!

how long have you been on accutane now?

I should be starting next week if all is well with my blood work. It better be. My face is the worst its ever looked right now and cant take any more breaking out!

Share this post


Link to post
Share on other sites

ahhh, me and lazerking posted at the same time.. didnt mean to repeat the question.....

Share this post


Link to post
Share on other sites

Well its a little bit complicated, I started it in Feb, but I've stopped and gone back on more than once! So today I will be taking my 35th pill, and my dosage is at 40mg

And my recommendation to you is, if you are using any perscription products, dont stop using them while you're on accutane, unless they make you really dry, but in my case, I've kept all my same stuff and I do not have any dry skin, whatsoever! Maybe a tiny bit of chappped lips, but if I wouldve known that these were the only side effects id gave, I wouldve taken this years ago when my acne was worse!

good luck phil b!

Share this post


Link to post
Share on other sites
Guest Craigems

I hate to be a party pooper. But i to have says where my red spots look bad then others they are almost gone... Problem is they seem to come back specially on tane. But i do see an inprovement also.

I hope it is a total improvement Polar, and not just a tane thing wink.gif U'd look pretty good with or without spots anyways wub.gif

Share this post


Link to post
Share on other sites
I hate to be a party pooper. But i to have says where my red spots look bad then others they are almost gone... Problem is they seem to come back specially on tane. But i do see an inprovement also.

I hope it is a total improvement Polar, and not just a tane thing wink.gif U'd look pretty good with or without spots anyways wub.gif

Share this post


Link to post
Share on other sites
I hate to be a party pooper. But i to have says where my red spots look bad then others they are almost gone... Problem is they seem to come back specially on tane. But i do see an inprovement also.

I hope it is a total improvement Polar, and not just a tane thing wink.gif U'd look pretty good with or without spots anyways wub.gif

Share this post


Link to post
Share on other sites

Guys, do you ever notice how much worse the red spots look when you're in a dark or poorly-lit room? I got a new digital camera and was making a video of myself and when I saw my face I was just like doubt.gif

Share this post


Link to post
Share on other sites

what ive found with roaccutane is that cause it makes ur face red it seems as if the red marks are gone!! which is good, my initial break out started yesterday, im 9days into my treatment i feel like shit right now, by the way is that u in the pic under ur name?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×